Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1971, Volume 11, Number 2  


The uniform approximation of a function of two variables that is given in tabular form by a product of functions of one variable
V. A. Daugavet
289
A computational algorithm for optimally covering a plane region
V. S. Brusov, S. A. Piyavskii
304
The minimization of a convex maximin function. I
V. F. Dem'yanov
313
On approximate solution of the time-optimal problem in Banach spaces with constraints on the phase coordinates
F. P. Vasil'ev, R. P. Ivanov
328
Approximate solution of variational problems with non-differentiable functionals
R. P. Fedorenko
348
A direct method in linear differential games with various constraints
A. V. Mezentsev
365
A numerical method of solution of minimax problems
N. I. Grachev, Yu. G. Evtushenko
375
Difference schemes for the solution of the Dirichlet problem in an arbitrary domain for an elliptic equation with variable coefficients
A. A. Samarskii, I. V. Fryazinov
385
The oscillations that arise in numerical calculations of the discontinuous solutions of differential equations
S. I. Serdyukova
411
The order of choice of the iteration parameters in the cyclic Čebyšev iteration method
V. I. Lebedev, S. A. Finogenov
425
A certain iterative method of solution of network elliptic problems
G. P. Astrakhantsev
439
Calculation of electric circuits in magnetohydrodynamic problems
Yu. P. Popov
449
Theory of the high-entropy layer in hypersonic flows
O. S. Ryzhov, E. D. Terent'ev
462
Gas dynamical effects that are connected with the unboundedness of the solutions of quasilinear systems
V. I. Tsurkov
481
The integration of the kinetic equation for diffused polyatomic gases
E. G. Kolesnichenko
491
Linguistic basis for the applications of an electronic computer
S. S. Lavrov
498

Scientific communications
An estimate for the regularization method for integral equations that are of second kind on the spectrum
B. Aliev
505
Differentiation of a maximin function
A. B. Pevnyi
510
A high-order accuracy scheme for the solution of the third boundary value problem for the equation $\Delta u-qu=-f$ in a rectangle
I. V. Fryazinov
515
An iterated scheme for the solution of a quasilinear heat equation
M. I. Volchinskaya
518
Difference schemes with a splitting operator for systems of first order hyperbolic equations
M. Dryja
520
Certain properties of scattering by a non-monotone potential in the classical scattering problem
I. I. Kochetov, A. Kh. Rakhmatulina
525
Application of variational functionals with variable boundaries to the construction of approximate methods of solution of the neutron transport equation
I. S. Slesarev, A. M. Syrotkin
529

Scientific information
J. К. Hale. Ordinary differential equations. New York, a div. of John Wiley and Sons, Inc., Intersci. Publs, 1969, XVI+332 pp. (Book review)
A. M. Zverkin
535
Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
 
Contact us:
 Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021